RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1983, Volume 154, Pages 252–263 (Mi tm2452)  

This article is cited in 1 scientific paper (total in 1 paper)

Topological semifields and Boolean algebras corresponding to them

J. Flachsmeyer

Greifswald, Germany

Full text: PDF file (1524 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1984, 154, 271–282

Bibliographic databases:
UDC: 513.83

Citation: J. Flachsmeyer, “Topological semifields and Boolean algebras corresponding to them”, Topology, A collection of papers, Trudy Mat. Inst. Steklov., 154, 1983, 252–263; Proc. Steklov Inst. Math., 154 (1984), 271–282

Citation in format AMSBIB
\Bibitem{Fla83}
\by J.~Flachsmeyer
\paper Topological semifields and Boolean algebras corresponding to them
\inbook Topology
\bookinfo A~collection of papers
\serial Trudy Mat. Inst. Steklov.
\yr 1983
\vol 154
\pages 252--263
\mathnet{http://mi.mathnet.ru/tm2452}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=733846}
\zmath{https://zbmath.org/?q=an:0539.06018|0557.06012}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1984
\vol 154
\pages 271--282


Linking options:
  • http://mi.mathnet.ru/eng/tm2452
  • http://mi.mathnet.ru/eng/tm/v154/p252

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. Ipate, R. Lupu, “About rings of continuous functions in the expanded field of numbers”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2010, no. 1, 47–54  mathnet  mathscinet  zmath
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:133
    Full text:91

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021